Hyperbolic equations of Von Karman type on Kähler manifolds

Pascal Cherrier, Albert Milani

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We study a hyperbolic version of a system of Von Karman type on a compact Kähler manifold of complex dimension m≥ 2, and prove the local well-posedness of the corresponding Cauchy problem in a suitable function space frame, as well as an almost global existence result if the initial values are sufficiently small.

Original languageEnglish
Pages (from-to)19-36
Number of pages18
JournalBulletin des Sciences Mathematiques
Issue number1
Publication statusPublished - Jan 1 2012

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Hyperbolic equations of Von Karman type on Kähler manifolds'. Together they form a unique fingerprint.

Cite this